# SDR SWIA200923203

- Difficulty date: November 30, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 19,468 hours, 16,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHT NR 2 INOP.  (FLT 5778)  RELAMPED EMERGENCY LIGHT.
